DESTINATION VIKING ASSOCIATION 2024 AGM & SEMINAR

Catoira, Spain
  • Home
  • Events
  • DESTINATION VIKING ASSOCIATION 2024 AGM & SEMINAR
Contact Details
Location

Catoira, Spain

Address

Edificio Multiusos Rúa do Concello

s/n 36612

Catoira

Pontevedra

España

LoadingPlease Wait

DESTINATION VIKING ASSOCIATION ANNUAL GENERAL MEETING & SEMINAR Organized by Council of Catoira with the collaboration of the Tourism Sustainability Plan Mar de Santiago.

11/12 April 2024 – Catoira (Spain) Edificio Multiusos Rúa do Concello, s/n 36612 Catoira (Pontevedra) España

PROGRAMME •

Wednesday 10th - Arrival Arrival day 19:00 Transfer hotels-Catoira 19:30 Reception at Catoira Town Hall and dinner •

Thursday 11th – AGM & Seminars 08:30 Transfer hotels-Catoira 09:00 DVA Board Meeting 09:30 DVA AGM - DVA new members’ presentations 11:30 Coffee-break 12:00 Academic Seminar: «Vikings in Iberia and beyond» 11:30 Diego Piay Augusto, archaeologist and historian, professor at the University of Oviedo. Prehistoric, Roman and Medieval Heritage in Torres do Oeste. The archeology of Catoira. 13:00 Lunch 15:00 Manuel Gago Mariño, PhD in Information Sciences and Professor of Journalism at the University of Santiago de Compostela. The narratives on Vikings in Galicia from Middle Ages to the present day. 15:30 Santiago Paz Noya, Mar de Santiago representative. CEO Dos Espacios Internet Consulting and vicechair of Pymes at Cluster TIC Galicia

The Camino de Santiago and the Spiritual Route Mar de Santiago: how to turn a spiritual path into an economic opportunity 16:00 CACTO and Torres de Oeste (30 min walk) 17:30 Transfer Catoira – Hotels – Free time 20:00 Dinner in Santiago de Compostela and transfer to hotels. •

Friday 12th – Mar de Santiago Tour & Pontevedra 08:30 Transfer hotels – Valga 09:00 Visits to Valga and Pontecesures 11:00 Boat trip along the Ulla River: Pontecesures – Valga – Vilanova Presentation of the geo-destination “Mar de Santiago” on board. 13:30 Lunch and visit to Pazo Gran Bazán (stately home) and vineyards. 16:00 Visit to Pontevedra (25 min bus trip). Guided tour. 19:00 Transfer to hotels. Free time. • April Saturday 13th – Tour Ourense Departure day or: 09:00 Trip to Ribeira Sacra - Ourense (2 h bus trip) 11:00 Boat Trip along the Sil River. 13:00 Lunch in Ourense 16:00 Bathing in the Thermal Areas of Outariz. 18:00 Return to hotels (1,5 h bus trip) • April Sunday 14th – Santiago de Compostela Departure day or: 09:00 Trip to Santiago de Compostela 10:00 Guided tour: Portico da Gloria and Santiago de Compostela’s Cathedral 13:00 Lunch in Santiago de Compostela and free time 17:00 Return to hotels.

AN ONLINE REGISTRATION CAN BE FILLED OUT BELOW BY MEMBERS OF THE DESTINATION VIKING ASSOCIATION

https://forms.office.com/e/tzUgp5KJa1

SHARE ON